# SDR CA040805003

- Difficulty date: July 15, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AN OPERATOR HAS EXPERIENCED CRACKING OF THE 32-INCH MAIN LANDING GEAR WHEEL ASSEMBLY  P/N 3-1575. THE CRACKS START  AT THE WHEEL BOLT HOLES (FAYING SURFACE) AND EXTEND TO THE CUT-OUTS.  THE CAUSE OF THE CRACKING IS NOT KNOWN AND IS CURRENTLY UNDER INVESTIGATION BY MANUFACTURERS.  AOM NR 133 HAS BEEN ISSUED.
